# SDR ASOA2015102214023

- Difficulty date: October 22, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE UPPER AND LOWER SILL CAP ANGLES ARE CORRODED.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED PAX DOOR MID CAP ANGLE AND BLENDED CORROSION IN RF TO SRM 51-21-06-001-001-A01.  BLENDED CORROSION ON PAX DOOR LOWERSILL CAP IN REF TO SRM 51-21-06-001-001-A01.  FOUND TO BE OUT OF LIMITS.  R & R PAX DOOR UPPER AND LOWER SILL CAP ANGLES IN REF TO SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
